# SDR HNAA9791659

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916HA
- Make and model: Dhav DHC8102
- Aircraft serial: 072
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: DSC252D40130180
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

FLT 3480 - HHH-CLT - WHILE DESCENDING FOR A CLT ARRIVAL, THE NR 1 HYDRAULIC SYSTEM LOST QTY AND PRESSURE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  INSTALLED A TEMP FLEX LINE FROM THE HYDRAULIC PRESSURE MANIFOLD IN TH NR 1 NACELLE TO THE ANTI-SKID CONTROL VALVE.  SERVICED AND BLED SYSTEM.  PLACED ON DMT TO REPLACED WITH RIGID LINE.  RIGID LINE WAS REPLACED THE NEXT DAY.  (M)
